# SDR DALA1222839257

- Difficulty date: April 7, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00483
- Condition: Corroded
- Location: Bs 1156 Lbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AND CORRODED STA 1156 LBL 22.  REPLACE SEAT TRACK AND INSTALLED SPLICE REPAIR PER SRM 53-40-01.
